Switching from prozac to wellbutrin, it is normal that weird and nervous?

switching from prozac to wellbutrin, it is normal to feel nervous and weird? My doctor took me off the prozac (40) and put me on Wellbutrin (150 2x ...


switching from prozac to wellbutrin, it is normal to feel nervous and weird?
My doctor took me off the prozac (40) and put me on Wellbutrin (150 2x daily) and its only been 3 days but I’m feeling a try. A little nervous, but I can sleep well, Im also so tired, so its a bit weird. Just wondering if anyone else felt it away and if Best Answer (s):.

answer by Crystal
I say, this is probably normal. Your body is not used to the Wellbutrin, which can take a while to work, and your body will likely withdrawal from Prozac, so you are going to be a little strange for a few days.

response of hair
I’m afraid of people who are cured by psychiatric

answer of “Q” say
Yes. This is one of the largest Wellbutrin side effects, it is usually not the people nervous and insomnia is also a great side effect. Since it’s only been three days and the best Prozac. Still in your body, you have to give it more time It takes a good 2-6 weeks for most antidepressants to kick (although Wellbutrin made me more like a week and a half) I did not feel the full impact until about 4 weeks at least. The side effects are probably away when your body at them. In the meantime, you might your doctor for an anti-anxiety medication just ask until your body adjusts.

answer by Hilary
Wellbutrin me jitteriest and the most anxious I ever made. I was on 450mg and it worked me in the worst mania ever experienced what I am losing my job and a missing persons report out for me because I ran away to go live in a homeless shelter with the plan, culminating with a prostitute. In short, it was a terrible drug for me.

response from oceano
Wellbutrin is a very alarming drug, so yes, it often leads to insomnia. Make sure that you both the pills first thing in the morning, so far away from bedtime as possible, because otherwise you have trouble sleeping. I DO have some form of sleep aid to get the benefits of Wellbutrin. I took a melatonin supplement for about a month, but there is not much about the long-term use of Melatonin is known, so I just prescribed a very low dose of a sedative antidepressant called trazodone. It is not really effective even as an anti-depressant and is usually prescribed as an add-on to help sleep in patients with depression. So definitely look into getting a sleep aid, ask your psychiatrist about trazodone.

Leave a Reply